Alert archive / Michigan / Gale Warnings in 2011

Gale Warning 34, NWS Grand Rapids, MI

October 20, 2011

NWS Grand Rapids, MI issued this gale warning at Oct 20, 2011, 10:29 AM EDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 20, 2011, 10:29 AM EDT (14:29 UTC)
Expired
Oct 20, 2011, 9:55 PM EDT
In force
11 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted, in the capitals the NWS used until 2016.

307 
WHUS73 KGRR 201429
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1029 AM EDT THU OCT 20 2011

...GALE WARNING REPLACES STORM WARNING...

.AS THE STORM CONTINUES TO TRACK NORTH NORTHEAST INTO ONTARIO BY
THIS EVENING THE WINDS WILL CONTINUE TO SLOWLY DECREASE. AS A
RESULT THE STORM WARNINGS HAVE BEEN DOWNGRADED TO GALE WARNING.

LMZ844>849-202230-
/O.CAN.KGRR.SR.W.0002.000000T0000Z-111020T2100Z/
/O.NEW.KGRR.GL.W.0034.111020T1429Z-111021T0600Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1029 AM EDT THU OCT 20 2011

...GALE WARNING IN EFFECT UNTIL 2 AM EDT FRIDAY...
...STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 2 AM EDT FRIDAY. THE STORM
WARNING HAS BEEN CANCELLED. 

* WINDS...NORTH GALES TO 40 KNOTS THIS AFTERNOON DIMINISHING TO 35
  KNOT GALES BY EARLY THIS EVENING. 

* WAVES...10 TO 15 FEET THIS AFTERNOON WILL SUBSIDE TO 5 TO 10
  FEET BY LATE TONIGHT. SHADOWING COULD LEAD TO LOWER WAVE HEIGHTS
  ALONG THE IMMEDIATE SHORELINE NORTH OF HOLLAND TO WHITEHALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&


$$


HTTP://WWW.WEATHER.GOV/GRR

WDM
2 follow-up statements
691 
WHUS73 KGRR 201945
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
345 PM EDT THU OCT 20 2011

...GALE WARNING REPLACES STORM WARNING...

.AS THE STORM CONTINUES TO TRACK NORTH NORTHEAST INTO ONTARIO BY
THIS EVENING THE WINDS WILL CONTINUE TO SLOWLY DECREASE. AS A
RESULT THE STORM WARNINGS HAVE BEEN DOWNGRADED TO GALE WARNING.

LMZ844>849-210345-
/O.CON.KGRR.GL.W.0034.000000T0000Z-111021T0600Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
345 PM EDT THU OCT 20 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY...

* WINDS...NORTH GALES TO 45 KNOTS WILL DIMINISHING TO 35 KNOT
  GALES BY EARLY THIS EVENING.

* WAVES...10 TO 15 FEET WILL SUBSIDE TO 5 TO 10 FEET BY LATE
  TONIGHT. SHADOWING COULD LEAD TO LOWER WAVE HEIGHTS ALONG THE
  IMMEDIATE SHORELINE NORTH OF HOLLAND TO WHITEHALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR

WDM
139 
WHUS73 KGRR 210155
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
955 PM EDT THU OCT 20 2011

...GALE WARNING DOWNGRADED TO SMALL CRAFT ADVISORY...

.WINDS CONTINUE TO SLOWLY DECREASE AND WILL REMAIN BELOW GALES OVERNIGHT.

LMZ844>849-211000-
/O.CAN.KGRR.GL.W.0034.000000T0000Z-111021T0600Z/
/O.NEW.KGRR.SC.Y.0073.111021T0155Z-111021T2200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
955 PM EDT THU OCT 20 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT FRIDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS...NORTHWEST TO 30 KNOTS.

* WAVES...10 TO 15 FEET WILL SUBSIDE TO 5 TO 10 FEET BY LATE TONIGHT.
  SHADOWING COULD LEAD TO LOWER WAVE HEIGHTS ALONG THE IMMEDIATE
  SHORELINE NORTH OF HOLLAND TO WHITEHALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this gale warning went out at Oct 20, 7:15 AM EDT, 3 hours 14 minutes earlier.

Area forecast discussion, Oct 20, 7:15 AM EDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
715 AM EDT THU OCT 20 2011

LATEST UPDATE...AVIATION ONLY...

.SYNOPSIS...(339 AM EDT THU OCT 20 2011)
LOW PRESSURE NEAR DETROIT WILL SLOWLY MOVE NORTHEAST TODAY.  THE
STEADY RAINS WILL GRADUALLY DIMINISH TO SCATTERED SHOWERS BY THIS
AFTERNOON.  HOWEVER WINDS WILL REMAIN STRONG ALL DAY WITH GUSTS
OCCASIONALLY TOPPING 50 MPH ALONG THE LAKESHORE...AND AROUND 45 MPH
INLAND.  THE WINDS ARE EXPECTED TO BEGIN TO SIMMER DOWN TOWARD
EVENING.  BY TONIGHT ANY SCATTERED RAIN SHOWERS ARE EXPECTED TO END
LATE.  FRIDAY AND SATURDAY ARE EXPECTED TO BE DRY WITH TEMPERATURES
WARMING SLIGHTLY.

&&

.SHORT TERM...(339 AM EDT THU OCT 20 2011)
(TODAY THROUGH SATURDAY)
THE STEADY RAIN WILL CONTINUE THIS MORNING AS FAVORABLE UPPER
DIVERGENCE REMAINS OVER THE REGION.  HOWEVER THIS FORCING QUICKLY
EXITS TO THE NE BY MID DAY AND THE RAIN WILL BECOME SCATTERED AND
LIGHTEN UP IN INTENSITY THROUGH THE AFTERNOON.  MOST AREAS SHOULD
PICK UP ANOTHER QUARTER TO HALF INCH OF RAIN TODAY.

AS FOR THE WINDS...WILL LEAVE THE ADVISORY MOSTLY INTACT.  HOWEVER
WILL REMOVE CALHOUN AND JACKSON COUNTIES AS THE FAR SE PORTION OF
THE CWA WILL BE CLOSE ENOUGH TO THE SURFACE LOW TO EXPERIENCE LESS
WIND.  WILL ALSO TWEAK THE ENDING TIME OF THE LAKESHORE COUNTIES TO
5 PM TO MATCH UP WITH THE INLAND COUNTIES AS IT APPEARS WINDS SHOULD
DROP OFF FAIRLY RAPIDLY AS THE LOW DEPARTS AND MIXING CEASES.  THE
STRONGEST WINDS CAN BE EXPECTED DURING THE EARLY AND MID
AFTERNOON...PERHAPS EXCEEDING 50 MPH ALONG THE LAKESHORE...AND
AROUND 45 MPH INLAND.

FRIDAY AND SATURDAY APPEARS MAINLY DRY AS RIDGING MOVES IN.  REMOVED
POPS ALONG THE LAKESHORE EARLY FRIDAY AS ANTICYCLONIC FLOW DEVELOPS
QUICKLY AND THE AIR THAT ADVECTS IN APPEARS QUITE DRY.  TEMPS SHOULD
WARM A BIT EACH DAY...REACHING 55 TO 60 BY SATURDAY.

&&

.LONG TERM...(339 AM EDT THU OCT 20 2011)
(SATURDAY NIGHT THROUGH WEDNESDAY)
A WEAK COLD FRONT IS STILL ON TRACK TO MOVE THROUGH THE AREA LATE
SUNDAY AND BRING SOME PRECIPITATION CHANCES TO LOWER MICHIGAN MAINLY
LATE SUNDAY AFTERNOON THROUGH SUNDAY NIGHT. BEYOND SUNDAY
NIGHT...THE ONLY OTHER CHANCE FOR PRECIPITATION IN THE LONG TERM
COMES WITH A SLIGHTLY STRONGER SYSTEM THAT MOVES INTO THE GREAT
LAKES FROM THE CENTRAL PLAINS TUESDAY THROUGH TUESDAY NIGHT. THIS
SYSTEM SHOULD HAVE SOME WARM FRONTAL PRECIPITATION TUESDAY...AND
MORE ORGANIZED RAINFALL WITH A COLD FRONT THAT PUSHES THROUGH LATE
TUESDAY NIGHT. STILL...PRECIPITATION AMOUNTS FROM THE TUESDAY SYSTEM
LOOK TO BE RATHER LOW AT THIS TIME...GENERALLY LESS THAN AN INCH
TOTAL.

TEMPERATURES IN THE LONG TERM SHOULD REMAIN MAINLY IN THE UPPER 50S
TO LOWER 60S FOR HIGHS SUNDAY THROUGH TUESDAY...WITH OVERNIGHT LOWS
IN THE MID 40S. WEDNESDAY SHOULD BE A BIT COOLER BEHIND THE EXITING
COLD FRONT...WITH POSSIBLE HIGHS IN THE UPPER 40S TO LOWER 50S.

&&

.AVIATION...(715 AM EDT THU OCT 20 2011)

MVFR AND IFR CONDITIONS IN RAIN SHOWERS WILL BE IN PLACE ACROSS THE
AREA THROUGH THE FIRST HALF OF THE TAF PERIOD...BEFORE CONDITIONS
BEGIN TO GRADUALLY IMPROVE DURING THE SECOND HALF OF THE TAF PERIOD.
EXPECTATION AT THIS TIME IS FOR VFR CONDITIONS TO RETURN TO MUCH OF
THE REGION BY 12Z FRIDAY...THOUGH SOME MVFR CEILINGS WILL LIKELY
LINGER AT TERMINAL LOCATIONS UNTIL AFTER 12Z...ESPECIALLY LOCATIONS
FURTHER EAST WHERE CLOUD DECK WILL LINGER LONGER.

GUSTY NORTHERLY SURFACE WINDS GUSTING TO NEAR 30 KNOTS AT TIMES CAN
BE EXPECTED AS WELL THROUGH AROUND 00Z...BEFORE WINDS BEGIN TO
GRADUALLY DECREASE TOWARD 12Z FRIDAY.

&&

.MARINE...(339 AM EDT THU OCT 20 2011)
WILL KEEP THE STORM WARNING GOING INTO THIS AFTERNOON.  OBS INDICATE
WINDS HAVE MAINLY BEEN JUST BELOW STORM CRITERIA INTO EARLY THIS
MORNING.  HOWEVER THERE IS STILL ROOM FOR INCREASING WINDS TOWARD
MID DAY AND 50 KNOTS WINDS MAY STILL OCCUR.  DUE TO THE NORTHERLY
FLOW...THESE SPEEDS MAY NOT BE SEEN NEAR THE BEACHES...BUT CLOSER TO
FIVE MILES OUT FROM SHORE.

&&

.HYDROLOGY...(339 AM EDT THU OCT 20 2011)
MANY AREAS RECEIVED AN INCH TO AN INCH AND A HALF OF RAIN YESTERDAY
AND LAST NIGHT.  ANOTHER QUARTER TO HALF INCH SHOULD OCCUR TODAY...
MOSTLY THIS MORNING.  WE HAVE A FLOOD ADVISORY INTO MID AFTERNOON
TODAY TO COVER NUISANCE...POOR DRAINAGE FLOODING.  THE MAIN RIVERS
SHOULD BE ABLE TO HANDLE MUCH OF THIS RAIN.  ONLY SYCAMORE CREEK AT
HOLT AND THE PORTAGE RIVER NEAR VICKSBURG IS EXPECTED TO EXCEED
BANKFULL.  BUT EVEN THIS WILL ONLY LEAD TO VERY MINOR FLOODING.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...WIND ADVISORY THROUGH 5 PM FOR ENTIRE CWA EXCEPT CALHOUN AND
     JACKSON COUNTIES
LM...STORM WARNING THROUGH 5 PM NEARSHORE WATERS FROM ST JOSEPH TO
     MANISTEE.

&&

SYNOPSIS:     JK
SHORT TERM:   JK
LONG TERM:    MACZKO
AVIATION:     MJS
MARINE:       JK
HYDROLOGY:    JK
Hazardous weather outlook, Oct 20, 4:38 AM EDT, 5 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
438 AM EDT THU OCT 20 2011

MIZ037>040-043>046-050>052-056>059-064>067-071>074-210845-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
438 AM EDT THU OCT 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

RAIN AND GUSTY WINDS UP TO 45 MPH WILL CONTINUE ACROSS THE AREA
TODAY. FALLING LEAVES MAY COMBINE WITH RAINFALL TODAY TO CLOG
STORM DRAINS AND SMALL STREAMS RESULTING IN A HEIGHTENED THREAT
FOR URBAN AND SMALL STREAM FLOODING.

RAIN...WIND...AND THE HEIGHTENED THREAT FOR FLOODING WILL BEGIN
DIMINISH THIS AFTERNOON BEFORE RAIN AND WIND MOVE OFF TO THE EAST
TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-210845-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
438 AM EDT THU OCT 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A VERY STRONG STORM WILL CONTINUE TO BRING WINDS OF 45 TO 55 KNOTS
AND WAVES UP TO 15 FEET TODAY AND EARLY TONIGHT. THESE WINDS AND
WAVES WILL BE VERY DANGEROUS FOR MARINERS.

WINDS AND WAVES ARE EXPECTED TO DECREASE GRADUALLY BEGINNING EARLY
TONIGHT...THOUGH WAVES OVER 10 FEET THROUGHOUT THE OVERNIGHT
HOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Oct 20, 8:09 AM EDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
809 AM EDT THU OCT 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     HEAVY RAIN       2 NE COMSTOCK PARK      43.06N 85.65W
10/20/2011  M1.41 INCH       KENT               MI   TRAINED SPOTTER

            24 HOUR RAINFALL.

0740 AM     HEAVY RAIN       EAST GRAND RAPIDS       42.94N 85.61W
10/20/2011  M1.18 INCH       KENT               MI   CO-OP OBSERVER

            24 HOUR RAINFALL.

0800 AM     HEAVY RAIN       4 E KENTWOOD            42.90N 85.51W
10/20/2011  M1.41 INCH       KENT               MI   OFFICIAL NWS OBS

            24 HOUR RAINFALL AT NWS GRAND RAPIDS.

&&

HOVING
Local storm report, Oct 20, 8:17 AM EDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
817 AM EDT THU OCT 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       5 NE MOUNT PLEASANT     43.65N 84.70W
10/20/2011  M1.19 INCH       ISABELLA           MI   TRAINED SPOTTER

            STORM TOTAL PRECIPITATION THROUGH 8AM.

&&

HOVING
Local storm report, Oct 20, 8:31 AM EDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
831 AM EDT THU OCT 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     NON-TSTM WND GST 1 W SOUTH HAVEN         42.40N 86.29W
10/20/2011  M59 MPH          VAN BUREN          MI   OFFICIAL NWS OBS

            MEASURED GUST AT THE SOUTH HAVEN GLERL SITE.

&&

HOVING
Local storm report, Oct 20, 8:37 AM EDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
837 AM EDT THU OCT 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       1 NW GRAND LEDGE        42.76N 84.76W
10/20/2011  M1.27 INCH       EATON              MI   CO-OP OBSERVER

            24 HOUR RAINFALL.

0800 AM     HEAVY RAIN       2 SSW IONIA             42.96N 85.08W
10/20/2011  M1.59 INCH       IONIA              MI   CO-OP OBSERVER

            24 HOUR RAINFALL.

&&

HOVING
Local storm report, Oct 20, 9:03 AM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
903 AM EDT THU OCT 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       9 E WHITE CLOUD         43.57N 85.59W
10/20/2011  M1.18 INCH       NEWAYGO            MI   CO-OP OBSERVER

            24 HOUR RAINFALL.

&&

HOVING
Local storm report, Oct 20, 9:04 AM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
904 AM EDT THU OCT 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       GREENVILLE              43.18N 85.26W
10/20/2011  M1.31 INCH       MONTCALM           MI   TRAINED SPOTTER

            24 HOUR RAINFALL.

&&

HOVING

Nearby

Gale Warnings in Michigan, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.